# SDR SWAA2025111333732

- Difficulty date: November 11, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 67,430 hours, 40,397 cycles
- System (JASC): 5700 · Wing Structure
- Part: Rib
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING DEFLECTION CONTROL TAB,  RIB CRACKED APPROX 2 FROM AFT EDGE.   COMPLETED STEPS UP TO AND INCLUDING STEP 4.P OF LT WING INBD FIXED TE DEFLECTION CONTROL RIB REPAIR IAW SRM 57-51-02-2R-3, REPAIR 3.  PERFORMED NDT STEP 4.G PER NDT PART 6 51-00-00 PROCEDURE 23. NO DAMAGE FOUND.  COMPLETED STEPS UP TO AND INCLUDING STEP R OF LT WING INBD FIXED TE DEFLECTION CONTROL RIB REPAIR IAW SRM 57-51-02-2R, REPAIR #3. REPAIRED LT WING IB FIXED TE DEFLECTION CONTROL RIB UPPER TAB IAW SRM 57-51-02-2R-3, REPAIR 3.
